Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lipitor and gemfibrozil

Premium Questions

Dr.    Albana Sejdini MD

I was just prescribed gemfibrozil and was looking up the side effects. Should I really expect to these side effect or are they exaggerated, and is there something else I could take? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Matt Wachsman MD

I take Gemfibrozil and Rosuvastatin . Can eating marijuana edibles cause me problems? ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Michelle Gibson James MD

Good morning! Have been put on GEMFIBROZIL 600 mg. twice a day. Is there any chance of this medication that would cause very green feces? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.    Prof. Kunal Saha MD

is a side effect of gemfibozil a red sore tongue. With a sensation of peeling of gums and tongue? The dosage is 600mg twice a day. View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Jorge Brenes-Salazar MD

My husband is taking gemfibrozil 600mg and crestor 20 mg. I have noticed that his speech is mildly slurred the last few days. Does he need to see a doctor immediately or what should he do? ... View answer

Answered by : Dr. Jorge Brenes-Salazar ( Cardiologist)

Public Forum Discussions

Dr.  Shinas Hussain MD

I,ve been on gemfibrazole for about a year before that I was on Lipitor. My toes started to turn purple then black and I had extreme burning in them. I stopped Lipitor for a couple months ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.   Ivan R. Rommstein MD

, and a diabetic. I have been taking gemfibrozil for the last five years along with Lovaza and Lipitor and my triglycerides are reading of 200 (w/gemfibrozil). Now, I am seeing a new Cardiologist and... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr.  Suchitra Mankar MD

I have been taking gemfibrozil for years and, I am obese and, my potassium level es very low. Is there another alternative to gemfibrozil? I do exercise daily and is extremely difficult for me to shade pounds... View answer

Answered by : Dr. Suchitra Mankar ( General & Family Physician)
Dr.  Shinas Hussain MD

My prescription drug coverage is changing. I am told Fenofibric Cap 135mg I have been taking will no longer be covered. Alternative that will be covered is Gemfibrozil. Don t see comparable dosage ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Malik MD

I have been slated to take Gemifibrozil for my triglycerides. My cholesterol is 230.I I don t like statins for it causes me to cough...sometimes severely. Gemifibrozil is for severe cholesterol and triglyceride elevation... View answer

Answered by : Dr. Malik ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, The best time to take your Lipitor is after your dinner. Thanks

Dr. Basheer Ahamed MD

Hello, Don't stop Lipitor(Atorvastatin) at once. Because it may increase the cholesterol level in your blood and may increase the chance of blood vessel blocks. Consult and discuss with your doctor before doing so.

Dr. Jay Patel MD

Hi, The clinical study done in london in 2003 did not show any link of adverse effect with eating grapefruit or any citrus fruit while taking LIPITOR. Their are some isolated case with rash but its just a side...